Our website uses cookies so that we can improve your experience. Learn more about our cookies

close

Ibuprofen Azevedos 400mg 20 tablets

Non-prescription drug indicated for the short-term symptomatic treatment of moderate acute pain, fever, flu and colds.

Ref. 5709589
€4.50
Tax included

Quantity

Shipping from:

 Calculate Shipping Cost

Description

Ibuprofen Azevedos 400mg is indicated in adults for the symptomatic treatment of the following conditions: pain of mild to moderate intensity (rheumatic and muscular pain, back pain, neuralgia, migraine, headache, toothache, menstrual pain), fever and symptoms of cold and flu.

Active substance : 400mg of ibuprofen.

Dosage and method of administration:

The dosage varies depending on the patient, his age and his clinical situation. The recommended dose is 1 tablet, up to 3 times a day (1200 mg) with a minimum interval of 6 to 8 hours. Do not exceed the maximum daily dose of 3 tablets (1200 mg). Do not use doses higher than those recommended, or for more than 3 consecutive days, for fever, unless expressly indicated by your doctor. Do not use on pain for longer than 7 days unless prescribed by a physician, as severe and prolonged pain may require medical evaluation and treatment. Undesirable effects can be minimized by using the lowest effective dose for the shortest period of time necessary to control symptoms. Oral administration. The tablets should be swallowed whole and with plenty of liquid, preferably after meals, to improve drug tolerability and reduce the likelihood of gastrointestinal problems. Do not drink alcoholic beverages during treatment.

Contraindications:

Hypersensitivity to the active substance or to any of the excipients. History of hypersensitivity reactions (eg bronchospasm, asthma, rhinitis, angioedema or urticaria) associated with taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs (NSAIDs). Unclarified disorders of blood formation. Peptic ulcer/active bleeding or history of recurrent or existing peptic ulcer/bleeding (two or more distinct episodes of proven ulceration or bleeding). History of gastrointestinal bleeding or perforation related to previous NSAID therapy. Cerebrovascular or other active bleeding. Severe heart failure (NYHA class IV) Severe hepatic failure or Severe renal failure. Third trimester of pregnancy. Patients with severe dehydration (caused by vomiting, diarrhea or insufficient fluid intake).

If in doubt or if symptoms persist, consult your doctor or pharmacist.

In accordance with current legislation, non-prescription medicines in Portugal can only be delivered to the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.